# SDR SWIA202265526

- Difficulty date: March 8, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK 1-3 CANNISTER SUPPORT FITTING INSIDE WING FUEL PANEL 651AB POSSIBLE CRACK (MARKED)     (C-CHECK RO 4/25/2022)    REMOVED BRACKET (CC670-12942-2) INSIDE WING FUEL PANEL 651AB REF REO 670-57-42--577, REV --, DATED 2016-12-02 AND INSTALLED ALL REPAIR PARTS ON RH WING SLAT TRACK CANISTER 1-3 IAW REO 670-57-42-577 REV -- DATED 2016-12-02 ALL THE STEPS OF THE REO, CRJ900 SRM 51-23-00-001-001-A01, AND CRJ900 SRM 51-42-21-001--001-A01.LEAK CHECK WORK AREA WAS GOOD.COMPLIED / WITH 51-900-1002-SKY.
